欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
A Conventional Approach for the Solution of the Fifth Order Boundary Value Problems Using Sixth Degree Spline Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 583-588
       
 
Fisher’s Fiducial Inference for Parameters of Uniform Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 589-594
       
 
Ant Colony Optimization Approach Based Genetic Algorithms for Multiobjective Optimal Power Flow Problem under Fuzziness

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 595-603
       
 
Some One Parameter Models for Continuous Random Variables Defined on the Interval [0, 1]

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 604-613
       
 
General Variance Covariance Structures in Two-Way Random Effects Models

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 614-623
       
 
Hypoexponential Distribution with Different Parameters

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 624-631
       
 
3-D Modeling of Axial Fans

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 632-651
       
 
On the Incompressible Navier-Stokes Equations with Damping

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 652-658
       
 
New Generating Sets of the First Order Lane-Emden Differential Equations in N-Dimensional Radially Symmetric Polytropes

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 659-662
       
 
The Effects of a Backward Bifurcation on a Continuous Time Markov Chain Model for the Transmission Dynamics of Single Strain Dengue Virus

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 4 Page: 663-674